Sh:101

Bib entry
@article{Sh:101,
 author = {Makowsky, Johann Andreas and Shelah, Saharon},
 title = {{The theorems of Beth and Craig in abstract model theory. II. Compact logics}},
 journal = {Arch. Math. Logik Grundlag.},
 fjournal = {Archiv f\"ur Mathematische Logik und Grundlagenforschung},
 volume = {21},
 number = {1-2},
 year = {1981},
 pages = {13--35},
 issn = {0003-9268},
 doi = {10.1007/BF02011631},
 mrclass = {03C80 (03C40 03C95)},
 mrnumber = {625528},
 mrreviewer = {W. Hodges},
 doi = {10.1007/BF02011631}
}